MathSciNet Relay Station
MathSciNet bibliographic data
MR1845356 15A52 (33C90 42C05)
Stojanovic, Alexandre Universality in orthogonal and symplectic invariant matrix models with quartic potential. Math. Phys. Anal. Geom. 3 (2000), no. 4, 339–373 (2001).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement